# SDR NACA2024012600004

- Difficulty date: January 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 63,646 hours, 43,186 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Emer Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING ENERGENCY HATCH SEAL RETAINER HAS BEEN CORRODED AROUND LOWER PORTION OF THE DOOR.  LH FWD(2414L). 1. CORROSION REMOVED. THE DOOR LOWER PORTION & SEAL RETAINER WERE OVER LIMIT. 2. CUT OUT THE DAMAGED AREA & MADE REPAIR PARTS AND INSTALL WITH SEALANT. PER: SRM 51-70-11 FIG 1- SHEET 4/6 (R115) DRAWING 655C35000 3. SEAL RETAINER REPLACED (SHORT EDGE MARGIN) REFER TO ATTACH EO 737-52-0012 FOR DETAIL.
